MAUDE Adverse Event Report: EBI, LLC. SFLX 4 COIL

EBI, LLC. SFLX 4 COIL
Catalog Number 1068235
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Pain (1994); Paresthesia (4421); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient is having trouble with her bhs device.The patient stated that she feels the top of her toes stings.The patient described it as a burning sensation which hurts really bad after using the device.The patient saw her doctor yesterday.The patient's foot is very swollen because of the surgery.The foot is really sensitive.She had the surgery 9 days ago.The patient is using sflx 4 coil.The patient stated that her splint had been replaced and was not as bulky.The coil 4 is now a little bit too big.A new slfx 4 coil sent to the patient.The patient later reported that the pain is like a burning sensation in her nerves and that she believes the bhs is increasing her pain.The patient spoke to her doctor and was told to call (b)(6).The doctor also prescribed gabapentin for nerve pain.The patient also stated that the pain was an 8 or 9 when stationery and was a ten out of ten when she is moving around.The patient is not treating with the unit at this time and her doctor has been made aware of this.The patient decided to stop treatment on her own due to the pain.She will resume treating when she receives the new coil.No further consequences have been reported at this time.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported by the sales representative that the patient is having trouble with her bhs unit.The patient was called to troubleshoot the unit.The patient stated that she feels the top of her toes stings and feels like a burning sensation which hurts bad after using the unit.The patient saw her doctor yesterday.The patient's foot is very swollen because of the surgery.The foot is sensitive.She had the surgery 9 days ago.The patient is using sflx 4 coil.The patient stated that her splint was changed, and it is not as bulky.The coil 4 is now a little bit too big.Later, the patient stated that the pain is like a burning sensation in her nerves and that she believes the bhs is increasing her pain.The patient spoke to her doctor and was told to call zimvie.The doctor also prescribed gabapentin for nerve pain.The patient also stated that the pain was an 8 or 9 when stationery and was a ten out of ten when she is moving around.The patient is not treating with the unit at this time and her doctor has been made aware of this.The patient decided to stop treatment on her own due to the pain.She will resume treating when she receives the new coil.No additional patient consequences have been reported.The sflx-4 coil was returned for further evaluation.
 
Additional Manufacturer Narrative
Investigation summary: the sflx 4 coil was returned for further evaluation.A visual inspection of the customer returned product was performed.Included was one sflx 4 coil part no.1068235 with julian date 22293.The part appeared to be in good condition from the cosmetic/visual point of view.The failure was not confirmed for the reported condition of "burning sensation from bhs unit and coil".The coil was tested and operates as intended.Review of complaint history identified (1) total complaints from (nov 29, 2022) to (nov 29, 2023) for pn (1068235) and events related to (pain).Keyword search criteria: (complaint code: medical: pain) the search could not be specified further because the main complaint was pain.Review of the information provided by the customer and the findings from the investigation indicated that no physical and/or device functional condition could be found that could be considered a causal factor for the reported complaint of "pain".No failure and/or fault condition could be found and confirmed.Therefore, no further actions are required at this time.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.

Brand Name
SFLX 4 COIL
Common Device Name
COIL
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
drashti patel
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key18291615
Report Number0002242816-2023-00136
Device Sequence Number6667631
Product Code LOF
UDI-Device Identifier00812301020577
UDI-Public00812301020577
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number1068235
Device Lot Number22293
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/08/2023
Supplement Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Patient Age89 YR
Patient SexFemale
Patient EthnicityNon Hispanic